# SDR ASAA2022060138552

- Difficulty date: June 1, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 23,088 hours, 7,225 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: VARIOUS
- Condition: Faulty
- Location: Left/Right Ecs B
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CRUISE, CABIN RATE OF CLIMB FLUCTUATES FROM + 800 FPM TO -1000 FPM. LEVEL AT FL 390. ACCOMPANIED BY NOTABLE PRESSURE CHANGES AND NOISE. IN CLIMB & DESCENT, CABIN ROC FLUCTUATED BY +/- 500 FPM. OUTFLOW VALVE POSITION WAS NOT FLUCTUATING BUT DUCT PRESSURES WERE L/R SPLIT RANGED FROM ZERO TO 10 PSI. GROUNDED - YES. ACCOMPLISHED B737-900 FIM TASK 21-33 TASK 802 - REF ASA LG PG 60269174 RH PACK FLOW CONTROL & SHUTOFF VALVE REPLACED, LP PG 60269171 RH PACK TEMP CONTROL VALVE REPLACED, LG PG 60269173 RH PACK FLOW SENSOR REPLACED, LG PG 60269170 LH PACK TEMP CONTROL VALVE REPLACED, LG PG 60269172 LH PACK FLOW CONTROL & SHUT OFF VALVE REPLACED. ALL OPS & LEAK CK OK. ACCOMPLISH DCPC BITE CK, REF FIM TASK 21-31 TASK 801 LH & RH PACK'S - BOTH PASSED OK & NO EXISTING FAULTS. SUCCESSFUL GND VERIFICATION. ACCOMPLISHED BOTH LH & RH PACK'S OPERATED NORMALLY.
